# SDR AALA202105099004

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 24,688 hours, 10,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 21c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 21C IS DETACHED. WIRES EXPOSED. REINSTALLED AND SECURED EMERGENCY LIGHT AS REQUIRED. LIGHT SECURED AND OK FOR SERVICE
